# SDR DLM11020479

- Difficulty date: April 24, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N806DE
- Make and model: Doug MD-11
- Aircraft serial: 48477
- Aircraft time: 44,039 hours, 5,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 5519881
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, EMERGENCY LIGHT TEST FAIL.  EMERGENCY LIGHT BATTERY 6 LO MSG ON.  REPLACED EMERGENCY LIGHT BATTERY 6 PER M/M.  EMERGENCY LIGHT TEST PASS.
